Alert archive / Kansas / Wind Advisories in 2006

Wind Advisory 15, NWS Wichita, KS

March 30, 200626 counties in Kansas

NWS Wichita, KS issued this wind advisory at Mar 30, 2006, 3:46 AM CST for 26 counties in Kansas. It took effect at Mar 30, 2006, 9:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 30, 2006, 3:46 AM CST (09:46 UTC)
In effect from
Mar 30, 2006, 9:00 AM CST
Expired
Mar 30, 2006, 8:00 PM CST
In force
11 hr
Issued by
NWS Wichita, KS
All 26 counties

Allen County, KS, Barton County, KS, Butler County, KS, Chase County, KS, Chautauqua County, KS, Cowley County, KS, Elk County, KS, Ellsworth County, KS, Greenwood County, KS, Harper County, KS, Harvey County, KS, Kingman County, KS, Labette County, KS, Lincoln County, KS, Marion County, KS, McPherson County, KS, Montgomery County, KS, Neosho County, KS, Reno County, KS, Rice County, KS, Russell County, KS, Saline County, KS, Sedgwick County, KS, Sumner County, KS, Wilson County, KS, Woodson County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 09:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 9.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2006-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2006-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
243 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KICT 300946
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
346 AM CST THU MAR 30 2006

...STRONG SOUTHERLY WINDS WILL AFFECT THE AREA TODAY. WINDS WILL
SWITCH TO WESTERLY BY THIS AFTERNOON FROM WEST TO EAST ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS...AS A STRONG DRY LINE ADVANCES
ACROSS THE AREA...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-301800-
/O.NEW.KICT.WI.Y.0015.060330T1500Z-060331T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
346 AM CST THU MAR 30 2006

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS AFTERNOON. 

STRONG SOUTHERLY WINDS WILL AFFECT ALL OF CENTRAL AND SOUTHEAST
KANSAS TODAY...AHEAD OF AN APPROACHING DRY LINE. SUSTAINED WINDS
OF 30 MPH WILL BE POSSIBLE...AND MAY GUST TO NEAR 40
MPH. AS THE DRY LINE ADVANCES EAST...SOUTHERLY WINDS WILL SWITCH
TO WESTERLY ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. WINDS GUSTS
MAY EXCEED 40 MPH...ESPECIALLY ACROSS CENTRAL KANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

KLEINSASSER
3 follow-up statements
000 
WWUS73 KICT 301649
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
1049 AM CST THU MAR 30 2006

...STRONG SOUTHERLY WINDS WILL AFFECT THE AREA TODAY. WINDS WILL
SWITCH TO WESTERLY BY THIS AFTERNOON FROM WEST TO EAST ACROSS
CENTRAL AND SOUTH CENTRAL KANSAS...AS A STRONG DRY LINE ADVANCES
ACROSS THE AREA...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310000-
/O.CON.KICT.WI.Y.0015.000000T0000Z-060331T0000Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
1049 AM CST THU MAR 30 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS AFTERNOON. 

STRONG SOUTHERLY WINDS WILL AFFECT ALL OF CENTRAL AND SOUTHEAST
KANSAS TODAY...AHEAD OF AN APPROACHING DRY LINE. SUSTAINED WINDS
OF 30 MPH WILL BE POSSIBLE...AND MAY GUST TO NEAR 40 MPH. AS THE
DRY LINE ADVANCES EAST...SOUTHERLY WINDS WILL SWITCH TO WESTERLY
ACROSS CENTRAL AND SOUTH CENTRAL KANSAS. WINDS GUSTS MAY EXCEED
40 MPH...ESPECIALLY ACROSS CENTRAL KANSAS.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS73 KICT 302315
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
515 PM CST THU MAR 30 2006

...STRONG SOUTHWEST TO WESTERLY WINDS WILL CONTINUE AFFECT THE
AREA EARLY THIS EVENING...

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310200-
/O.EXT.KICT.WI.Y.0015.000000T0000Z-060331T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
515 PM CST THU MAR 30 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 8 PM CST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 PM CST THIS EVENING. 

A DRYLINE MOVING THROUGH THE AREA WILL CAUSE WINDS TO BE OUT OF
THE SOUTHWEST TO WEST THROUGH EARLY THIS EVENING. SUSTAINED WINDS
OF 30 MPH WITH A FEW GUSTS AS HIGH AS 45 MPH WILL BE POSSIBLE
ACROSS THE AREA THROUGH EARLY THIS EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 30 MPH
AND/OR WIND GUSTS OVER 45 MPH ARE EXPECTED.  WINDS THIS STRONG
CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

CDB
000 
WWUS73 KICT 310155
NPWICT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CST THU MAR 30 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-310300-
/O.EXP.KICT.WI.Y.0015.000000T0000Z-060331T0200Z/
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-
CHASE-RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-
HARPER-SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-
LABETTE-
INCLUDING THE CITIES OF...RUSSELL...LINCOLN...GREAT BEND...
ELLSWORTH...SALINA...LYONS...MCPHERSON...MARION...
COTTONWOOD FALLS...HUTCHINSON...NEWTON...EL DORADO...AUGUSTA...
EUREKA...YATES CENTER...IOLA...KINGMAN...WICHITA...ANTHONY...
HARPER...WELLINGTON...WINFIELD...ARKANSAS CITY...HOWARD...
FREDONIA...CHANUTE...ERIE...SEDAN...COFFEYVILLE...INDEPENDENCE...
PARSONS
755 PM CST THU MAR 30 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 8 PM CST THIS EVENING. SUSTAINED
WINDS HAVE FALLEN BELOW WIND ADVISORY CRITERIA. SOME GUSTS TO 25
MPH ARE STILL POSSIBLE UNTIL AROUND MIDNIGHT. 

$$

KETCHAM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this wind advisory went out at Mar 30, 3:35 AM CST, 11 minutes earlier.

Area forecast discussion, Mar 30, 3:35 AM CST, 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
335 AM CST THU MAR 30 2006

.DISCUSSION...

...ACTIVE SEVERE WEATHER DAY BECOMING MORE LIKELY...GENERALLY ALONG
AND EAST OF I-135...STARTING POSSIBLY AS EARLY AS NOON AND LASTING
INTO THE EVENING HOURS OVER SOUTHEAST KANSAS. LARGE HAIL...DAMAGING
WINDS AND TORNADOES WILL BE POSSIBLE...

SEVERE THUNDERSTORM WATCH WILL BE GOING OUT SHORTLY FOR NORTHWEST
COUNTIES OF CWA...DUE TO INCREASING ELEVATED INSTABILITY AND LARGE
SCALE ASCENT.

CURRENT ANALYSIS INDICATES A DEEP...NEGATIVELY TILTED MID/UPPER
TROUGH PROGRESSING ACROSS THE CENTRAL ROCKIES...WITH AN ASSOCIATED
STRONG UPPER JET NOSING EASTWARD INTO NEW MEXICO. DRY LINE HAS
RETREATED INTO WESTERN KANSAS...WITH MOSTLY 50S DEWPOINTS SURGING
NORTHWARD ACROSS THE AREA. HOWEVER...LOW 60S DEWPOINTS ARE ALREADY
SHOWING UP ACROSS WESTERN OKLAHOMA. EXPANSIVE STRATUS DECK
CONTINUES TO SPREAD NORTHWARD...AND WILL BE THE BIGGEST CHALLENGE
REGARDING SEVERE POTENTIAL/MAGNITUDE.

DIFFLUENT FLOW ALOFT AND ASSOCIATED LARGE SCALE ASCENT WILL INCREASE
THROUGHOUT THE DAY...AS LEFT EXIT REGION OF 100KT JET OVERSPREADS
THE AREA. THINKING PRIMARILY ELEVATED CONVECTION WILL BE POSSIBLE
THIS MORNING...ESPECIALLY ACROSS WESTERN PORTIONS OF THE CWA...AS
LOW-LEVEL WARM/MOIST ADVECTION CONTINUES UNDERNEATH UPPER DIFFLUENT
FLOW. CANNOT RULE OUT A FEW STRONG/SEVERE STORMS WITH THIS ACTIVITY.
BY NOON...RUC...GFS AND NAM HAVE THE DRY LINE POSITIONED ROUGHLY
JUST WEST OF A KINGMAN TO ELLSWORTH LINE. GIVEN THE STRONG
FORCING...STORMS COULD FIRE (OR BE ONGOING FROM EARLY MORNING
CONVECTION) BY EARLY AFTERNOON...BUT STRONG CAP VIA LOW CLOUDS WILL
HAMPER SURFACE HEATING AND INSTABILITY. SO CONVECTIVE INITIATION MAY
WAIT UNTIL EAST OF I-135. HOWEVER...MODIFIED RUC SOUNDINGS INDICATE
GIVEN INHIBITION WILL BE BREAKABLE DUE TO STRONG LARGE SCALE ASCENT.
NEVERTHELESS...STRONG SHEAR PROFILES...POTENTIALLY 1500-2000 J/KG OF
CAPE...AND LOW LCLS DICTATE POTENTIAL FOR TORNADOES. TORNADO THREAT
IS HIGHER WELL EAST OF THE TURNPIKE...WHERE LOW-LEVEL FLOW WILL BE A
TAD MORE BACKED...ENHANCING LOW-LEVEL SHEAR. ADDITIONAL THREATS WILL
BE VERY LARGE HAIL DUE TO THE STRONG SHEAR...AND DAMAGING WINDS DUE
TO DRIER AIR ALOFT OVERSPREADING THE AREA. STORMS MAY BE A BIT MORE
DISCRETE THAN PREVIOUSLY EXPECTED (ESPECIALLY AT FIRST)...AS MODELS
ARE INDICATING DEEP LAYER SHEAR PROFILES A BIT MORE PERPENDICULAR TO
THE DRY LINE...ESPECIALLY FARTHER SOUTH. THEREAFTER...DUE TO THE
STRONG FORCING...THUNDERSTORMS SHOULD MERGE INTO LINES WITH EMBEDDED
SUPERCELLS. STORMS WILL BE BOOKING NORTHEAST AT NEARLY 45-50 MPH.
STORMS SHOULD EXIT SOUTHEAST KANSAS BY MID EVENING...DEPENDING ON
SPEED OF DRY LINE.

ADDITIONALLY...WILL ISSUE A WIND ADVISORY FOR TODAY FOR ALL OF
CENTRAL AND SOUTHEAST KANSAS FROM 9AM-6PM...TO ACCOUNT FOR STRONG
PRESSURE GRADIENT/PRESSURE FALLS AHEAD OF DRY LINE AND DEEP MIXING
BEHIND DRY LINE.

THEREAFTER...FAIRLY QUIET WEATHER EXPECTED FOR FRIDAY-FRIDAY
NIGHT...AS HIGH PRESSURE MOVES OVER THE AREA. THUNDERSTORM CHANCES
WILL INCREASE ONCE AGAIN SATURDAY-SUNDAY...AS ANOTHER SYSTEM
APPROACHES AND MOVES OVER THE AREA. GFS AND ECMWF CONTINUE TO BE
FAIRLY SIMILAR WITH THIS SYSTEM...ADVERTISING A RELATIVELY LOW
AMPLITUDE MID-LEVEL FLOW. THUNDERSTORM CHANCES SHOULD INCREASE ONCE
AGAIN BY NEXT TUESDAY...AS MEDIUM RANGE MODELS CONTINUE TO ADVERTISE
A DEEP TROUGH OVER THE WESTERN CONUS. STILL A WAYS OUT...BUT COULD
POTENTIALLY BE ANOTHER ACTIVE PERIOD. STAY TUNED.

KLEINSASSER

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  44  72  44 /  50   5   0  10
HUTCHINSON      73  42  72  42 /  50   5   0   5
NEWTON          73  43  71  42 /  50  10   0   5
ELDORADO        72  44  72  43 /  60  20   0  10
WINFIELD-KWLD   74  45  73  45 /  60  10   0  10
RUSSELL         73  39  71  40 /  50   5   0   5
GREAT BEND      73  40  71  41 /  50   5   0   5
SALINA          72  41  70  39 /  50  10   0   5
MCPHERSON       73  42  71  41 /  50  10   0   5
COFFEYVILLE     72  47  73  44 /  70  50   0  10
CHANUTE         71  47  70  42 /  70  50   0   5
IOLA            71  46  70  41 /  70  50   0   5
PARSONS-KPPF    72  47  72  43 /  70  50   0  10

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR KSZ032-033-
047>053-067>072-082-083-091>096-098>100.

&&
Hazardous weather outlook, Mar 29, 3:40 PM CST, 12 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
340 PM CST WED MAR 29 2006

KSZ032-033-047>053-067>072-082-083-091>096-098>100-302245-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
340 PM CST WED MAR 29 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE LATE TONIGHT
ACROSS ALL OF CENTRAL AND SOUTHEAST KANSAS. STRONG STORMS ARE
EXPECTED AND A FEW SEVERE STORMS ARE POSSIBLE. THE PRIMARY HAZARD
FROM STORMS TONIGHT WILL BE FROM HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SEVERE WEATHER CHANCES SHOULD INCREASE BY MIDDAY THURSDAY...AS A
STRONG STORM SYSTEM AND DRY LINE MOVES ACROSS THE AREA. AT THIS
TIME...IT APPEARS THE HIGHEST SEVERE WEATHER CHANCES WILL BE
ALONG AND EAST OF A LINE EXTENDING FROM ELLSWORTH TO LYONS TO
KINGMAN. HOWEVER...THERE REMAINS SOME UNCERTAINTY WITH REGARD TO
AVAILABLE INSTABILITY...ALONG WITH THE TRACK AND TIMING OF THE
LOW PRESSURE AREA AND DRY LINE. LARGE HAIL AND DAMAGING WINDS ARE
THE PRIMARY HAZARDS EXPECTED AT THIS TIME BUT A TORNADO OR TWO
CANT BE RULED OUT. PLEASE CONSULT THURSDAY MORNINGS OUTLOOK FOR
UPDATED INFORMATION ON THIS POSSIBLE SEVERE THUNDERSTORM EVENT.

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY
NIGHT AND AGAIN FROM TUESDAY THROUGH WEDNESDAY. AT THIS TIME IT IS
TOO EARLY TO SPECULATE ABOUT SEVERE WEATHER CHANCES FOR THESE
PERIODS OF TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THURSDAY AFTERNOON ACROSS
ALL OF CENTRAL AND SOUTHEAST KANSAS

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

CDB

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 11:55 AM CSTSevere Thunderstorm WarningICTEllsworth, Lincoln65 min
Mar 30, 12:00 PM CSTSevere Thunderstorm WarningICTReno, Sedgwick60 min
Mar 30, 12:13 PM CSTTornado WarningICTEllsworth, Saline31 min
Mar 30, 12:34 PM CSTSevere Thunderstorm WarningICTSedgwick27 min
Mar 30, 12:40 PM CSTSevere Thunderstorm WarningICTHarvey, Marion39 min
Mar 30, 12:56 PM CSTSevere Thunderstorm WarningICTMcPherson, Saline49 min
Mar 30, 1:05 PM CSTTornado WarningICTButler, Marion40 min
Mar 30, 1:25 PM CSTTornado WarningICTMcPherson26 min
Mar 30, 1:33 PM CSTTornado WarningICTChase, Marion27 min
Mar 30, 1:43 PM CSTSevere Thunderstorm WarningICTHarvey, McPherson, Marion62 min
Mar 30, 2:02 PM CSTSevere Thunderstorm WarningICTButler, Cowley37 min
Mar 30, 2:12 PM CSTTornado WarningICTMarion18 min
Mar 30, 2:23 PM CSTSevere Thunderstorm WarningICTCowley, Elk29 min
Mar 30, 2:52 PM CSTSevere Thunderstorm WarningICTChautauqua53 min
Mar 30, 3:08 PM CSTTornado WarningICTChautauqua, Elk29 min
Mar 30, 3:35 PM CSTSevere Thunderstorm WarningICTElk, Wilson55 min
Mar 30, 3:51 PM CSTTornado WarningICTWilson, Woodson15 min
Mar 30, 3:55 PM CSTSevere Thunderstorm WarningICTChautauqua, Montgomery65 min
Mar 30, 4:04 PM CSTTornado WarningICTChautauqua, Montgomery34 min
Mar 30, 4:08 PM CSTSevere Thunderstorm WarningICTCowley37 min
Mar 30, 4:27 PM CSTTornado WarningICTNeosho, Wilson29 min
Mar 30, 4:34 PM CSTTornado WarningICTCowley, Elk41 min
Mar 30, 4:57 PM CSTSevere Thunderstorm WarningICTElk, Greenwood48 min
Mar 30, 5:23 PM CSTSevere Thunderstorm WarningICTWilson, Woodson52 min
Mar 30, 5:33 PM CSTTornado WarningICTWilson, Woodson32 min
Mar 30, 5:59 PM CSTTornado WarningICTAllen46 min

Nearby

Wind Advisories in Kansas, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.